# SDR USAA061244

- Difficulty date: October 19, 2006
- Submitted: October 19, 2006
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 50,675 hours, 50,675 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 344 LBL 34 TO RBL 60 CORROSION.  PART REPLACED WITH IDENTICAL T-CAP IAW SRM 53-10-51 FIG 101 LEVEL 1, DEFECT SIZE: 2 X 40 INCHES.
